# SDR AALA202111264682

- Difficulty date: November 25, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737*
- Aircraft serial: 31131
- Aircraft time: 30,367 hours, 12,603 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Missing
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR KNOB MISSING. REPLACED DOOR KNOB.
